Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Advice on taking I-pill along with PCOS medicines - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2208 Questions
Doctor :   hi
Doctor :   Dr.XXX here.
User :   HI
User :   My wife is under pcos treatment
User :   she is having krimson 35
User :   u thr
Doctor :   yes, please proceed
User :   today is her last day of krimson 35 medication for this menstrual cyle & her period is due on next monday 9th august, can she take ipill today along with Krimson 35
Doctor :   let me read
Doctor :   why does she need to take I-pill?
Doctor :   women with PCOS have a hrad time to concieve
Doctor :   if she is suspecting to be pregnant after the intercourse she should go ahead with pregnancy
Doctor :   *hard
User :   we had unprotected sex today & we do not want a baby for some time now
User :   if she takes ipill today....can she continue with her regular pcos treatment for the comming cycle
Doctor :   she can continue with the treatment.
Doctor :   PCOS is one of teh reasons for infertility
Doctor :   if the I-pill disturbs teh cycle, her hormones might go more haywire
Doctor :   although there is no studies done to see the interaction of the two , being on safer side is better
User :   i mean she has to take krimson 35 tablets from 8th day after end of the previous 21 day schedule
Doctor :   ok
User :   so if she takes ipill today will she get her period due on mon (9th aug)...
Doctor :   she can take the I-pill, but since you had the intercourse on teh last day of the treatment with krimson
Doctor :   the chances of pregnancy is less
User :   today night she has to take the 21st(last pill) for this cycle
Doctor :   ok. when was the unprotected intercourse? how long back?
User :   which will again resume on monday(8th day)
Doctor :   I -pill can be taken within 72 hours of unprotected intercourse.
User :   today morn arond 5
User :   am
Doctor :   ok, so she can take her last pill today and take the I-pill tommorrow
Doctor :   around 6 Am
Doctor :   wait for her periods and start with next treatment cycle.
User :   any side effects of ipill.
User :   when we plan our baby after sm time
Doctor :   if you do not want to have a baby now, she can be put on birth control measures
Doctor :   no, usually effects wear off in 5-7 days so there wil not be any problems anytime few months down
User :   ok...
Doctor :   if she plans to get pregnant anytime, her regular treatment needs to be changed to
Doctor :   insulin modifiers and ovulation inducers to help her get proper egg release from ovaries
Doctor :   discuss about the pregnancy plans with her doctor when you are ready for the baby
User :   but if her period gets delayed from monday... should she take krimson 35 from monday..
Doctor :   it should not get delayed more than the scheduled time
Doctor :   if it does get delayed, then wait for periods to happen
Doctor :   and start with next pack after consulting her doctor
User :   so when she shud tak Krimson
Doctor :   after she gets her periods
User :   on which day
Doctor :   it can be on anyday after she gets her periods, but not delayed more than 10 days after her last pill of Krimson
Doctor :   if the periods are delayed more than 10 days
Doctor :   then she should report to her gynecologist.
User :   ok... if her periods do get delayed by 10 days is there a chance for her to concieve....even after taking ipill
Doctor :   no, it may not be conception, since she is on Krimson, but more due to hormonal disturbance after taking the I-pill
User :   so she can go ahead with ipill tomorroe
User :   ?
Doctor :   yes she can
User :   as krimson 35 is also a contraceptive pill can she avoid taking ipill
Doctor :   no, Krimson has very low doses of estrogen component, it may not give contraceptive protection
Doctor :   and it should not be used for contraception purpose, it will have a very hight failure rate
Doctor :   so to avoid pregnancy, I -pill should be taken within 72 hours of unprotected intercourse even if on Krimson
User :   have heard that after taking ipill ppl may get heavy bleeidng .. or vomit sensation
Doctor :   yes, they do tend to get these symptoms along with headaches and worsening of migraines due to the high hormonal content of the I-pill.
User :   ok..but that shd be fine ...
User :   ?
Doctor :   if she does get these symptoms, and these do not get controlled, then it is not fine
Doctor :   she will need medical attention .
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor